Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 55, NWS La Crosse, WI

October 7, 2017Buffalo County, Trempealeau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Oct 7, 2017, 9:39 AM CDT for Buffalo County, Trempealeau County, Wisconsin. It took effect at Oct 8, 2017, 12:08 AM CDT. It was in force for 61 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2017, 9:39 AM CDT (14:39 UTC)
In effect from
Oct 8, 2017, 12:08 AM CDT
Expired
Oct 10, 2017, 1:00 PM CDT
In force
61 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Buffalo County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 45 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Trempealeau River at Dodge (DDGW3). The gauge peaked at 8.32 ft at Oct 8, 2017, 10:00 PM CDT.

actionminormoderatemajor68101210/0710/0810/0910/1010/11
Action stage
9 ft
Minor stage
10.5 ft
Moderate stage
11 ft
Major stage
12 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

415 
WGUS43 KARX 071439
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
939 AM CDT Sat Oct 7 2017

.A Flood Warning for the Trempealeau River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-080239-
/O.NEW.KARX.FL.W.0055.171008T0508Z-171010T1800Z/
/DDGW3.1.ER.171008T0508Z.171008T1800Z.171010T0000Z.NO/
939 AM CDT Sat Oct 7 2017

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Trempealeau River at Dodge.
* from late tonight to Tuesday afternoon.
* At  8:45 AM Saturday the stage was 7.0 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 9.6 feet by Sunday. The river will fall below flood 
  stage by Monday evening.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
6 follow-up statements
991 
WGUS83 KARX 072030
FLSARX


Flood Statement
National Weather Service La Crosse WI
330 PM CDT Sat Oct 7 2017

.A Flood Warning remains in effect for the Trempealeau River near Dodge. 
The river is expected to rise above flood stage early Sunday morning.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-081130-
/O.EXT.KARX.FL.W.0055.171008T0800Z-171010T2100Z/
/DDGW3.1.ER.171008T0800Z.171009T0000Z.171010T0300Z.NO/
330 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from late tonight to Tuesday afternoon...Or until the warning is 
  cancelled.
* At  2:45 PM Saturday the stage was 7.6 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 9.7 feet Sunday evening. The river is expected to fall 
  below flood stage Monday evening.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
377 
WGUS83 KARX 080223
FLSARX


Flood Statement
National Weather Service La Crosse WI
922 PM CDT Sat Oct 7 2017

.A Flood Warning remains in effect for the Trempealeau River near Dodge. 
The river is forecast to rise above flood stage early Sunday morning.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-081722-
/O.EXT.KARX.FL.W.0055.171008T0925Z-171011T1424Z/
/DDGW3.1.ER.171008T0925Z.171008T1800Z.171010T2024Z.NO/
922 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from late tonight to Wednesday morning...Or until the warning is 
  cancelled.
* At  8:45 PM Saturday the stage was 7.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage early Sunday morning and continue to
  rise to near 9.6 feet Sunday afternoon. The river is expected to fall 
  below flood stage Tuesday.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
844 
WGUS83 KARX 080832
FLSARX


Flood Statement
National Weather Service La Crosse WI
332 AM CDT Sun Oct 8 2017

.A Flood Warning remains in effect for the Trempealeau River near Dodge. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-082332-
/O.EXT.KARX.FL.W.0055.171008T1134Z-171011T1424Z/
/DDGW3.1.ER.171008T1134Z.171008T1800Z.171010T2024Z.NO/
332 AM CDT Sun Oct 8 2017

The Flood Warning continues for
  The Trempealeau River at Dodge.
* from this morning to Wednesday morning...Or until the warning is 
  cancelled.
* At  2:45 AM Sunday the stage was 8.1 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 9.6 feet by today. The river is expected to fall below flood stage by Tuesday.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
719 
WGUS83 KARX 081420
FLSARX


Flood Statement
National Weather Service La Crosse WI
920 AM CDT Sun Oct 8 2017

.A Flood Warning continues for the Trempealeau River at Dodge.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-090520-
/O.EXT.KARX.FL.W.0055.000000T0000Z-171010T1200Z/
/DDGW3.1.ER.171009T1200Z.171009T1200Z.171009T1800Z.NO/
920 AM CDT Sun Oct 8 2017

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Tuesday morning...Or until the warning is cancelled.
* At  8:45 AM Sunday the stage was 8.2 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage Monday
  morning.
* Impact...At 9.5 feet...The entrance road to the Trempealeau National
  Wildlife Refuge is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$
248 
WGUS83 KARX 082042
FLSARX


Flood Statement
National Weather Service La Crosse WI
342 PM CDT Sun Oct 8 2017

.A Flood Warning remains in effect for the Trempealeau River near Dodge. 
The river is expected to crest near flood stage on Monday.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-091142-
/O.CON.KARX.FL.W.0055.000000T0000Z-171010T1200Z/
/DDGW3.1.ER.171009T1800Z.171009T1800Z.171009T1800Z.NO/
342 PM CDT Sun Oct 8 2017

The Flood Warning continues for
  The Trempealeau River at Dodge.
* until Tuesday morning...Or until the warning is cancelled.
* At  1:45 PM Sunday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Monday.
* Impact...At 9.0 feet...Agricultural and marsh land is flooded.

&&
 
LAT...LON 4404 9158 4420 9163 4423 9158 4422 9158 4402 9149

$$

Hollan
370 
WGUS83 KARX 090207
FLSARX


Flood Statement
National Weather Service La Crosse WI
907 PM CDT Sun Oct 8 2017

.The Trempealeau River has crested below flood stage at Dodge. 
Therefore...the Flood Warning has been cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC011-121-090237-
/O.CAN.KARX.FL.W.0055.000000T0000Z-171010T1200Z/
/DDGW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 PM CDT Sun Oct 8 2017

The Flood Warning is cancelled for
  The Trempealeau River at Dodge.
* At  8:45 PM Sunday the stage was 8.3 feet.
* Flood stage is 9.0 feet.
* Forecast...The river crested below flood stage at 8.3 feet. The 
  river will continue to fall to 7.1 feet by Tuesday morning.


$$

Hollan

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Oct 7, 6:19 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Oct 7, 6:19 AM CDT, 3 hours 20 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
619 AM CDT Sat Oct 7 2017

.SHORT TERM...(Today and tonight)
Issued at 403 AM CDT Sat Oct 7 2017

07.08Z Water vapor loop shows a sharp trough moving across the
upper Midwest. At the surface, a strong surface low is positioned
across southwest IA with a warm frontal boundary draped to the
northeast into central WI. This low is forecast to race
northeastward today, moving into north central WI by 00Z tonight.
Currently watching a large area of showers and embedded
thunderstorms across north central IA moving into the western
forecast area. Latest convection allowing models quickly lift
this activity northward and out of the local area by 15Z this
morning. Thereafter, expecting additional shower and thunderstorm
development along the eastward advancing cold front and the
trailing mid-level deformation axis. There could be a break in
activity between these two boundaries by mid-day, but not enough
confidence to try to work this into the hourly POP chances at this
time. Concerning thunderstorms, instability profiles are
unimpressive with maybe up to 500 J/Kg of MUCAPE, but given
strength of the forcing and shear, keeping a chance for
thunderstorms through the day seems reasonable.

PWATS are still flirting with 2.0 inches and when combined with
strong mid-level moisture transport and warm cloud depths of 3.5
km, expect periods of heavy rainfall through the day. An
additional 1 to locally 2 inches of rain is possible. Even with
the rainfall from last evening into the early overnight,
widespread flooding is not expected given the drought conditions
from earlier this month and the more manageable rain rates. That
said, could see ponding of water or localized flooding of roadways,
especially in urban areas with poor drainage.

Some lingering showers are possible into this evening mainly east
of the Mississippi River before finally clearing out later tonight
as a much drier air mass moves into the region. With highs today
only in the 60s and then clearing tonight, lows will fall into
the mid 40s to near 50 degrees.

.LONG TERM...(Sunday through Friday)
Issued at 403 AM CDT Sat Oct 7 2017

Sunday will be mostly sunny day a dry surface trough moves across
the forecast area. Ahead of the trough, temperatures will rise
into the lower to mid 70s with breezy southerly winds. High
pressure then builds into the area for Monday., but with cooler
temperatures mainly in the 60s and northerly winds.

The next chance for showers will be mainly toward Tuesday as
another 500 hPa trough sweeps across the upper Midwest. Some
differences on timing/placement of the wave, but looks as if the
beast chances for the heaviest rainfall with be along/south of
I-90.

Southwest flow aloft with surface high pressure returns by
mid-week resulting in dry conditions and highs in the 60s. Rain
chance increase Friday and especially into Saturday as another
deep trough moves into the western CONUS with some kind of lee
cyclone ejecting into the plains. Model differences preclude
adding too much detail at this time, but model consensus POPS into
the 60% range seem reasonable at this time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 619 AM CDT Sat Oct 7 2017

Scattered showers to continue through much of the day with dry
conditions for tonight. Winds to shift around to the northwest to
west briefly before becoming more westerly to southwesterly into
tonight. CIGS to be in the IFR to MVFR range through the day
before clearing this evening.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Rogers
LONG TERM...Rogers
AVIATION...MJB (DMX for ARX)
Hazardous weather outlook, Oct 7, 4:07 AM CDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
407 AM CDT Sat Oct 7 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-081000-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
407 AM CDT Sat Oct 7 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected today with lightning the main
hazard.

In addition, locally heavy rainfall is possible today, with
ponding of water on roadways, especially in poor drainage areas.
The rainfall will also cause rises on area rivers and streams.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Rises will occur into next week on area rivers.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

JM

In the hours before

Special weather statement, Oct 7, 8:22 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service La Crosse WI
822 AM CDT Sat Oct 7 2017

IAZ011-029-030-WIZ053>055-061-071430-
Allamakee-Fayette-Clayton-Vernon-Crawford-Richland-Grant-
Including the cities of Waukon, Oelwein, Elkader, Viroqua,
Prairie Du Chien, Richland Center, and Platteville
822 AM CDT Sat Oct 7 2017

...Showers Continue This Morning...

Showers will continue across the area this morning with rainfall
amounts of 1/4 to 1/2 inch possible through 10 AM. A few rumbles
of thunder are also possible.

Wetenkamp
Local storm report, Oct 7, 8:27 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 AM CDT SAT OCT 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       2 E LA CROSSE           43.82N 91.19W
10/07/2017  M3.59 INCH       LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION ARX, LA CROSSE
            WEATHER OFFICE.

0745 AM     HEAVY RAIN       1 E ELDORADO            43.05N 91.81W
10/07/2017  M3.22 INCH       FAYETTE            IA   MESONET

            MESONET STATION EDRI4, ELDORADO.

0745 AM     HEAVY RAIN       3 W SAINT JOSEPH        43.78N 91.10W
10/07/2017  M3.13 INCH       LA CROSSE          WI   MESONET

            MESONET STATION C4143, 3 W SAINT JOSEPH.

0745 AM     HEAVY RAIN       2 E LA CROSSE           43.82N 91.19W
10/07/2017  M2.92 INCH       LA CROSSE          WI   MESONET

            MESONET STATION AS556, WFO LA CROSSE.

0730 AM     HEAVY RAIN       2 NE EYOTA              44.01N 92.20W
10/07/2017  M2.52 INCH       OLMSTED            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WIRM5, EYOTA 2NE.

0747 AM     HEAVY RAIN       4 NE RICEVILLE          43.40N 92.50W
10/07/2017  M2.42 INCH       HOWARD             IA   MESONET

            MESONET STATION E4652, 3 NE RICEVILLE.

0748 AM     HEAVY RAIN       PLAINVIEW               44.17N 92.17W
10/07/2017  M2.40 INCH       WABASHA            MN   MESONET

            MESONET STATION AV025, PLAINVIEW.

0730 AM     HEAVY RAIN       3 SSW ELBA              44.05N 92.05W
10/07/2017  M2.35 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WSPM5, WHITEWATER
            STATE PARK.

0745 AM     HEAVY RAIN       1 NNE HOUSTON           43.77N 91.57W
10/07/2017  M2.34 INCH       HOUSTON            MN   MESONET

            MESONET STATION HOUM5, HOUSTON.

0730 AM     HEAVY RAIN       2 SSW AUSTIN            43.65N 92.98W
10/07/2017  M2.20 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION TRCM5, AUSTIN 3 NW -
            TURTLE CREEK.

0730 AM     HEAVY RAIN       1 ENE LANSING           43.75N 92.95W
10/07/2017  M2.15 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LANM5, LANSING-CEDAR
            RIVER.

0748 AM     HEAVY RAIN       3 ENE CATARACT          44.09N 90.79W
10/07/2017  M2.01 INCH       MONROE             WI   MESONET

            MESONET STATION AR731, 2 E CATARACT.

0730 AM     HEAVY RAIN       1 ESE AUSTIN            43.67N 92.95W
10/07/2017  M2.00 INCH       MOWER              MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION DOBM5, AUSTIN
            2NE-DOBBINS CREEK.

0745 AM     HEAVY RAIN       1 WSW ELBA              44.09N 92.03W
10/07/2017  M1.98 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION EBWM5, ELBA.

0655 AM     HEAVY RAIN       2 ESE AUSTIN            43.66N 92.93W
10/07/2017  M1.93 INCH       MOWER              MN   AWOS

            AWOS STATION AUM, AUSTIN MUNICIPAL AIRPORT.

0700 AM     HEAVY RAIN       LA FARGE                43.57N 90.64W
10/07/2017  M1.91 INCH       VERNON             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LAFW3, LA FARGE.

0730 AM     HEAVY RAIN       3 SW ELBA               44.06N 92.05W
10/07/2017  M1.90 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WWPM5, WHITEWATER
            STATE PARK GROUP CAMP.

0745 AM     HEAVY RAIN       SOLDIERS GROVE          43.39N 90.78W
10/07/2017  M1.90 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SOGW3, SOLDIERS
            GROVE.

&&
Local storm report, Oct 7, 8:58 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
858 AM CDT SAT OCT 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       CALEDONIA               43.63N 91.50W
10/07/2017  M3.49 INCH       HOUSTON            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION CLDM5, CALEDONIA.

0700 AM     HEAVY RAIN       WEST SALEM              43.90N 91.09W
10/07/2017  M3.41 INCH       LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WSLW3, WEST SALEM.

0700 AM     HEAVY RAIN       4 NNE SPRING GROVE      43.61N 91.62W
10/07/2017  M3.37 INCH       HOUSTON            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPRM5, SPRING GROVE
            4N.

0700 AM     HEAVY RAIN       5 WSW WARRENS           44.10N 90.59W
10/07/2017  M3.11 INCH       MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WRNW3, WARRENS 4WSW.

0800 AM     HEAVY RAIN       4 NW EITZEN             43.56N 91.51W
10/07/2017  M2.74 INCH       HOUSTON            MN   COCORAHS

            COCORAHS STATION MN-HS-4, 4 NW EITZEN.

0745 AM     HEAVY RAIN       MOUND PRAIRIE           43.78N 91.45W
10/07/2017  M2.72 INCH       HOUSTON            MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MDPM5, MOUND PRAIRIE.

0730 AM     HEAVY RAIN       1 WNW FRENCH ISLAND     43.87N 91.27W
10/07/2017  M2.52 INCH       LA CROSSE          WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LCFW3, LA CROSSE
            4NNW.

0700 AM     HEAVY RAIN       2 WSW NASHUA            42.94N 92.57W
10/07/2017  M2.40 INCH       FLOYD              IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION NHUI4, NASHUA 2SW.

0700 AM     HEAVY RAIN       OSAGE                   43.28N 92.81W
10/07/2017  M2.39 INCH       MITCHELL           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION OSAI4, OSAGE.

0800 AM     HEAVY RAIN       3 N LA CRESCENT         43.87N 91.31W
10/07/2017  M2.38 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION LCRM5, LA CRESCENT
            DAM 7.

0830 AM     HEAVY RAIN       3 SSW ELBA              44.05N 92.05W
10/07/2017  M2.37 INCH       WINONA             MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION WSPM5, WHITEWATER
            STATE PARK.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 8:10 PM CDTAreal Flood AdvisoryARXLa Crosse2 hr

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.